Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

FNAC post TB treatment showed gravitated axillary granulomatous with amber colored oozing, CXR PA showed unfolded aorta. Suggestive treatment?

What is the best Anti Tubercular Tt. in a Pt.aged 75 years/F who had earlier received ATT,namely R,cin 450/Isoniazid300/ Pryizinamide1500 and ethambutol 800 mg for five months. For first two months RHEZ,and from third month onwards Rcin 450 and Isoniazid thrice a week was given. Now the axillary extrapulmonary (granulomatous) as per FNAC findings, has gravitated and opened up with some oozing of amber color fluid. Is it necrotizing caseation which has taken place below the anterior axillary fold. Is resection of the sinus is mandatory. CXR PA view reveals unfolding of aorta , aortic knuckle calcification ,prominent bronchovascular margins. --- Thanks, prodeep
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Pulmonologist 's  Response
The patient concerned is suffering from Tubercular lymphadenitis as per the FNAC report. She has to be again put on same treatment ie RHEZ for first 2 to 3 months and RH for next 6 to 7 months. Total duration of treatment should be minimum 9 months.Dosages of drugs has to be as per the weight which can be decided by her treating physician or pulmonologist. This time let her take treatment on daily basis instead of intermittently. Consult a surgeon regarding sinus surgery whether it is required because sinuses due to tb normally close once tb treatment is started. If there is no improvement with treatment, possibility of drug resistant tb has to be considered since she has already taken this treatment in the past.
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor